# SDR CA000919013

- Difficulty date: August 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 601R550221
- Condition: Failed
- Location: Lt/Rt Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT NR 5979 FROM (CVG) TO (GRR), THE FLIGHT CREW REPORTED: DURING TAKEOFF ROLL AT APPROXIMATELY 80 KTS, THE STALL FAIL MSG ILLUMINATED (TAKEOFF ABORTED)(SECOND ATTEMPT).MAINTENANCE REPLACED LT AND RT AOA SENSORS.
